Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the construction of discrete approximations to linear differential expressions

Authors: C. Ballester and V. Pereyra
Journal: Math. Comp. 21 (1967), 297-302
MSC: Primary 65.55
MathSciNet review: 0228167
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Rational Chebyshev approximations are given for the natural logarithm of the real gamma function for arguments in the intervals $ [0.5,1.5]$, $ [1.5,4.0]$ and $ [4.0,12.0]$. Maximal relative errors range down to $ 1 \times {10^{ - 17}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society